# SDR AALA202008249007

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 23,321 hours, 9,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS OVERWING EXIT SIGNS ON RIGHT SIDE OF AIRCRAFT  FLICKER OFF AND ON. REMOVED AND REPLACED BATTERY PACK ASSEMBLY FOR OVERWING SIGN IAW 33-51-06.
